# SDR HEEA0011143

- Difficulty date: October 2, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8588X
- Make and model: Bell 206L-3
- Aircraft serial: 51486
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Indicator
- Part number: 206075678107
- Condition: Failed
- Location: Xmsn Oil Temp
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OIL LEAKING INTERNALLY - TEMP. NEEDLE STICKS.
